On a representation of fully nonlinear elliptic operators in terms of pure second order derivatives and its applications

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We give a method of representing fully nonlinear elliptic operators given by boundedly inhomogeneous functions in terms of operators acting only on pure second order derivatives. We also discuss possible applications of such representations to using. Estimates for Second finite di. erence approximations for solving the corresponding equations.

Original languageEnglish (US)
Pages (from-to)1-26
Number of pages26
JournalJournal of Mathematical Sciences
Volume177
Issue number1
DOIs
StatePublished - Aug 2011

Bibliographical note

Funding Information:
The author was partially supported by NSF Grant DMS-0653121.

Fingerprint Dive into the research topics of 'On a representation of fully nonlinear elliptic operators in terms of pure second order derivatives and its applications'. Together they form a unique fingerprint.

Cite this